A default Bayesian multiple comparison of two binomial proportions
Published in Statistics and Its Interface, 2023
Recommended citation: Gecili E, Sivaganesan S. (2023). " A default Bayesian multiple comparison of two binomial proportions." Statistics and Its Interface Vol. 16, No. 4 (2023), pp. 517-529. https://dx.doi.org/10.4310/22-SII740
Recommended citation: Gecili E, Sivaganesan S. (2023). A default Bayesian multiple comparison of two binomial proportions. Statistics and Its Interface. Vol. 16, No. 4 (2023), pp. 517-529. https://dx.doi.org/10.4310/22-SII740 .